# SDR REXA2013041100631

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 13,075 hours, 12,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE PASSENGER DOOR OUTER SKIN TO BE DENTED IN TWO PLACES BETWEEN FS 338 AND FS 347.  REPAIRED IAW EA CRJ252-01464 AND ASSOCIATED 8110-3.
